# SDR HEEA114631

- Difficulty date: March 21, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- Aircraft time: 9,255 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: MS280341
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SIX MINUTES OF FLIGHT, #2 ENGINE OIL TEMP PEGGED AT MAXIMUM.  REDUCED POWER ON #2 TO IDLE.  AFTER ONE MINUTE TEMP DROPPED TO HIGH GREEN.  LEFT ENGINE RUNNING AT IDLE AND PERFORMED RUNNING LANDING.  MAINTENANCE REPLACED THE #2 ENGINE OIL  TEMPERATURE BULB.
